# SDR SWAA2018041621167

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 51,281 hours, 24,895 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 251A491016
- Condition: Faulty
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM OUT OF TRIM LIGHT ILLUMINATED TRIM WOULD NOT MOVE FORWARD ELECTRICALLY WOULD MOVE AFT BOTH ELECTRICALLY AND MANUALLY.  EMERGENCY DECLARED.   R & R THE HORIZONTAL STABILIZER TRIM CONTROL CABLES IAW MT.
